按条件检索“227”条记录

已选条件: 出版年: 2014 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. On Bounds of Eigenvalues of Complex Sturm-Liouville Boundary Value Problems SCOPUS SCIE

作者:Jian, Wenwen; Sun, Huaqing

作者机构:[Jian, Wenwen; Sun, Huaqing] Shandong Univ Weihai, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000336361300001

62. Mean-Field Forward-Backward Doubly Stochastic Differential Equations and Related Nonlocal Stochastic Partial Differential Equations SCOPUS SCIE

作者:Zhu, Qingfeng; Shi, Yufeng

作者机构:[Zhu, Qingfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.; [Zhu, Qingfeng; Shi, Yufeng] Shandong Univ, Inst Financial Studies, Jinan 250199, Peoples R China.; [Zhu, Qingfeng; Shi, Yufeng] Shandong Univ, Sch Math, Jinan 250199, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000333817500001

63. A note on \"An extension of the migrative property for uninorms\" EI SCOPUS SCIE

作者:Su, Yong; Zong, Wenwen; Liu, Hua-Wen

作者机构:[Su, Yong; Zong, Wenwen; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2014,Vol.281,334-337

WOS被引数:4

资源类型:期刊论文

WOS:000340315600022

64. How big are the increments of G-Brownian motion? SCOPUS SCIE

作者:HU Feng;CHEN ZengJing;ZHANG DeFei

作者机构:[Hu, F] School of Mathematical Sciences, Qufu Normal University, Qufu, 273165, China;[ Chen, Z.J] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Financial Engineering, Ajou University, Suwon, 443-749, South Korea;[ Zhang, D.F] Department of Mathematics, Honghe University, Mengzi, 661100, China

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2014,Vol.57,Issue.8,1687-1700

WOS被引数:1

资源类型:期刊论文

WOS:000339348800012

65. DV-Curve Representation of Protein Sequences and Its Application SCOPUS SCIE

作者:Deng, Wei; Luan, Yihui

作者机构:[Deng, Wei; Luan, Yihui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Deng, Wei] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:COMPUTATIONAL AND MATHEMATICAL METHODS IN MEDICINE,2014

WOS被引数:4

资源类型:期刊论文

WOS:000336162800001

66. SOBOLEV WEAK SOLUTIONS OF THE HAMILTON-JACOBI-BELLMAN EQUATIONS EI SCOPUS SCIE

作者:Wei, Lifeng; Wu, Zhen; Zhao, Huaizhong

作者机构:[Wei, Lifeng] Ocean Univ China, Sch Math Sci, Qingdao 266003, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Huaizhong] Univ Loughborough, Dept Math Sci, Loughborough LE11 3TU, Leics, England.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2014,Vol.52,Issue.3,1499-1526

WOS被引数:4

资源类型:期刊论文

WOS:000338832300005

67. A general transformation from KP-ABE to searchable encryption EI SCOPUS SCIE

作者:Han, Fei; Qin, Jing; Zhao, Huawei; Hu, Jiankun

作者机构:[Han, Fei; Qin, Jing; Hu, Jiankun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Huawei] Shandong Univ Finance & Econ, Sch Comp Sci & Technol, Jinan, Peoples R China.; [Hu, Jiankun] Univ New S Wales, Def Force Acad Canberra, Sch Informat Technol & Engn, Sydney, NSW 2052, Australia.

来源:FUTURE GENERATION COMPUTER SYSTEMS-THE INTERNATIONAL JOURNAL OF GRID COMPUTING AND ESCIENCE,2014,Vol.30,Issue.1,107-115

WOS被引数:16

资源类型:期刊论文

WOS:000329007500012

68. Color degree and heterochromatic paths in edge-colored graphs SCOPUS SCIE

作者:Li, Shuo; Yu, Dongxiao; Yan, Jin

作者机构:[Li, Shuo] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Li, Shuo; Yu, Dongxiao; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2014,Vol.116,171-176

资源类型:期刊论文

WOS:000337715500013

69. Comparison of directed and weighted co-occurrence networks of six languages EI SCOPUS SCIE

作者:Gao, Yuyang; Liang, Wei; Shi, Yuming; Huang, Qiuling

作者机构:[Gao, Yuyang] Shandong Univ, Sch Comp Sci & Technol, Jinan 250100, Shandong, Peoples R China.; [Liang, Wei] Henan Polytech, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Huang, Qiuling] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2014,Vol.393,579-589

WOS被引数:8

资源类型:期刊论文

WOS:000328179200054

70. The Braided Monoidal Structures on a Class of Linear Gr-Categories EI SCOPUS SCIE

作者:Huang, Hua-Lin; Liu, Gongxiang; Ye, Yu

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Gongxiang] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China.; [Ye, Yu] USTC, Sch Math, Hefei 230026, Peoples R China.

来源:ALGEBRAS AND REPRESENTATION THEORY,2014,Vol.17,Issue.4,1249-1265

WOS被引数:5

资源类型:期刊论文

WOS:000339336600013

71. Stronger Forms of Sensitivity for Measure-Preserving Maps and Semiflows on Probability Spaces SCOPUS SCIE

作者:Li, Risong; Shi, Yuming

作者机构:[Li, Risong] Guangdong Ocean Univ, Sch Sci, Zhanjiang 524025, Peoples R China.; [Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

WOS被引数:5

资源类型:期刊论文

WOS:000336151500001

72. Numerical analysis of the second-order characteristic FEM for nonlinear aerosol dynamic equations EI SCOPUS SCIE

作者:Cui, Ming; Fu, Kai; Liang, Dong; Cheng, Yu; Wang, Wenqia

作者机构:[Cui, Ming; Fu, Kai; Liang, Dong; Cheng, Yu; Wang, Wenqia] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fu, Kai; Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2014,Vol.261,48-61

WOS被引数:1

资源类型:期刊论文

WOS:000331507900005

73. Sums of Fourier coefficients of a Maass form for SL3(ℤ) twisted by exponential functions SCOPUS SCIE

作者:Xiumin Ren;Yangbo Ye

作者机构:[Ren, X] Department of Mathematics, Shandong University, Jinan, 250100, China;[ Ye, Y] Department of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, University of Iowa, Iowa City, 52242-1419, United States

来源:Forum Mathematicum,FORUM MATHEMATICUM,2014,Vol.26,Issue.1,221-238

WOS被引数:8

资源类型:期刊论文

WOS:000329207000008

74. The Green rings of pointed tensor categories of finite type SCOPUS SCIE

作者:Huang, H.-L.;Van Oystaeyen, F.;Yang, Y.;Zhang, Y.

作者机构:[Huang, H.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Van Oystaeyen, F] Department of Mathematics and Computer Science, University of Antwerp, Middelheimlaan 1, B-2020 Antwerp, Belgium;[ Yang, Y] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, Y] Department WNI, University of Hasselt, Universitaire Campus, 3590 Diepeenbeek, Belgium

来源:Journal of pure and applied algebra,JOURNAL OF PURE AND APPLIED ALGEBRA,2014,Vol.218,Issue.2,333-342

WOS被引数:6

资源类型:期刊论文

WOS:000327288200014

75. Total colorings of F-5-free planar graphs with maximum degree 8 SCOPUS SCIE

作者:Chang, Jian; Wu, Jian-Liang; Wang, Hui-Juan; Guo, Zhan-Hai

作者机构:[Chang, Jian] Inner Mongolia Normal Univ, Math Sci Coll, Hohhot 010022, Peoples R China.; [Wu, Jian-Liang; Wang, Hui-Juan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo, Zhan-Hai] Hetao Coll, Dept Physiol, Bayannur 015000, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2014,Vol.21,Issue.1

WOS被引数:1

资源类型:期刊论文

WOS:000333007700002

76. Existence, Uniqueness, and Stability Analysis of Impulsive Neural Networks with Mixed Time Delays SCOPUS SCIE

作者:Xi, Qiang; Si, Jianguo

作者机构:[Xi, Qiang; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xi, Qiang] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250002, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2014

资源类型:期刊论文

WOS:000336361000001

77. The properties of solutions of certain type of difference equations SCOPUS SCIE

作者:Qi, Xiaoguang; Dou, Jia; Yang, Lianzhong

作者机构:[Qi, Xiaoguang] Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Dou, Jia] Quancheng Middle Sch, Jinan 250000, Shandong, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2014

资源类型:期刊论文

WOS:000349782200001

78. New efficient estimation and variable selection in models with single-index structure SCOPUS SCIE

作者:Wang, Kangning; Lin, Lu

作者机构:[Wang, Kangning] Chongqing Univ Arts & Sci, Dept Math, Chongqing, Peoples R China.; [Wang, Kangning] Chongqing Univ Arts & Sci, KLDAIP, Chongqing, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, Kangning; Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2014,Vol.89,58-64

资源类型:期刊论文

WOS:000336004700008

79. l(1)-gain performance analysis and positive filter design for positive discrete-time Markov jump linear systems: A linear programming approach EI SCOPUS SCIE

作者:Zhu, Shuqian; Han, Qing-Long; Zhang, Chenghui

作者机构:[Zhu, Shuqian] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Shuqian; Han, Qing-Long] Cent Queensland Univ, Ctr Intelligent & Networked Syst, Rockhampton, Qld 4702, Australia.; [Zhang, Chenghui] Shandong Univ, Sch Control Sci & Engn, Jinan 250061, Peoples R China.

来源:AUTOMATICA,2014,Vol.50,Issue.8,2098-2107

WOS被引数:79

资源类型:期刊论文

WOS:000340696000014

80. An improved upper bound for the neighbor sum distinguishing index of graphs EI SCOPUS SCIE

作者:Wang, Guanghui; Yan, Guiying

作者机构:[Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Guiying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 10080, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2014,Vol.175,126-128

WOS被引数:17

资源类型:期刊论文

WOS:000339698800016

共 12 页, 227 条记录

TOP